RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2011, Number 4(14), Pages 5–10 (Mi pdm345)  

Theoretical Foundations of Applied Discrete Mathematics

Construction of maximal clones in the set of point functions on interval semilattice

N. G. Parvatov

Tomsk State University, Tomsk, Russia

Abstract: The description problem for clones in the sets of all point and all minimal point functions on a semilattice is considered. Examples of maximal such clones on the interval semilattice of a lattice are given.

Keywords: clone, upper semilattice, interval semilattice, interval lattice, point function, minimal point function.

Full text: PDF file (514 kB)
References: PDF file   HTML file
UDC: 519.7

Citation: N. G. Parvatov, “Construction of maximal clones in the set of point functions on interval semilattice”, Prikl. Diskr. Mat., 2011, no. 4(14), 5–10

Citation in format AMSBIB
\Bibitem{Par11}
\by N.~G.~Parvatov
\paper Construction of maximal clones in the set of point functions on interval semilattice
\jour Prikl. Diskr. Mat.
\yr 2011
\issue 4(14)
\pages 5--10
\mathnet{http://mi.mathnet.ru/pdm345}


Linking options:
  • http://mi.mathnet.ru/eng/pdm345
  • http://mi.mathnet.ru/eng/pdm/y2011/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:102
    Full text:23
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020